# SDR DHLA2008743527

- Difficulty date: November 8, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"D" CHECK, UPPER FUSELAGE PAX CABIN BS 1090 BETWEEN 13L & 14L FRAME I/B FLANGE WITH DOUBLE HOLES & DENT.  REPAIRED FUSELAGE FRAME SECTION AT BS 1090 BETWEEN STR. 11L & STR.14L DUE TO DOUBLE HOLES & DENT IAW SRM 53-10-4 FIG.1
